Vol. 84, No. 2, 1979

Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the signature of Grassmannians

Patrick Shanahan

Vol. 84 (1979), No. 2, 483–490
Mathematical Subject Classification 2000
Primary: 57T15
Milestones
Received: 3 October 1978
Published: 1 October 1979
Authors
Patrick Shanahan